# SDR RRXA003127

- Difficulty date: September 18, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A DRILL START TO THE FRAME I/B LET 4 INCHES ABOVE LEFT CUSP AT STA 300, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
